Title Statements
- Full title :Lattice structures on Banach spaces / Nigel J. Kalton.
Edition Statements
- Publication Date:©1993.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:©1993.
Notes
"Volume 103, number 493 (end of volume)."
The Physical Object
- Description:1 online resource (vi, 92 pages)
Edition Identifiers
- ISBN:9781470400705, 1470400707
- oclc:ocn851087266
- LC Classification:QA3
- Dewey Decimal:510 s
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Lattice Structures on Banach Spaces -- (.pdf)
PDF · 7.6 MB · updated -
Lattice structures on Banach spaces -- (.djvu)
DJVU · 650.0 KB · updated -
Lattice Structures on Banach Spaces -- (.djvu)
DJVU · 697.0 KB · updated
Rate & Review